# SDR AALA20071154

- Difficulty date: June 25, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Engine: Pwa JT8D217
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DFW  INFLIGHT T1365/25JUN  AT FLIGHT LEVEL 320 WITH ENGINE AND AIRFOIL ANTI-ICE ON RIGHT ENGINE COMPRESSOR STALLED WHEN POWER WAS REDUCED TO ONE THIRD ENGINE PRESSURE RATIO FOR DESCENT.  NO LIMITS EXCEEDED.  LANDED DFW WITHOUT INCIDENT.  REPLACED PRESSURE RATIO BLEED CONTROL VALVE ASSEMBLY AND REPLACED RIGHT ENGINE FUEL CONTROL.  ACCOMPLISHED BLEED VALVE LUBRICATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
